# SDR ASAA2014050107957

- Difficulty date: May 1, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN AT FRAME BS 400, BETWEEN STRINGER 8R AND 9R RIVET BUCKTAIL ON AFT SIDE OF FRAME IS CRACKED.  LOOK FOR 2EA SMALL CRACKS LOCATED BELOW STRINGER CLIP.  ACFT GROUNDED.  CUT OUT DAMAGE AND REPAIRED FRAME IAW EA 400-53EA-12733.
